Title of article :
Richardson extrapolation of iterated discrete Galerkin solution for two-dimensional Fredholm integral equations
Author/Authors :
Han، نويسنده , , Guoqiang and Wang، نويسنده , , Ruifang، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2002
Pages :
15
From page :
49
To page :
63
Abstract :
In this paper, we study the numerical solution of two-dimensional Fredholm integral equation by discrete Galerkin and iterated discrete Galerkin method. We are able to derive an asymptotic error expansion of the iterated discrete Galerkin solution. This expansion covers arbitrarily high powers of the discretization parameters if the solution of the integral equation is smooth. The expansion gives rise to Richardson-type extrapolation schemes which rapidly improve the original rate of the convergence. Numerical experiments confirm our theoretical results.
Keywords :
Fredholm Integral Equations , Discrete Galerkin method , asymptotic expansion , Richardson extrapolation
Journal title :
Journal of Computational and Applied Mathematics
Serial Year :
2002
Journal title :
Journal of Computational and Applied Mathematics
Record number :
1551643
Link To Document :
بازگشت